MathSciNet Relay Station
MathSciNet bibliographic data
MR586797 (83c:55017) 55P99 (20J99)
Heller, Alex On the homotopy theory of topogenic groups and groupoids. Illinois J. Math. 24 (1980), no. 4, 576–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement